Bulletin of the American Mathematical Society

Review: James R. Newman, The world of mathematics

R. P. Boas

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 63, Number 2 (1957), 154-155.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183521496

Citation

Boas, R. P. Review: James R. Newman, The world of mathematics. Bull. Amer. Math. Soc. 63 (1957), no. 2, 154--155. https://projecteuclid.org/euclid.bams/1183521496


Export citation